Fourier expansion of holomorphic modular forms on classical lie groups of tube type along the minimal parabolic subgroup

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

For holomorphic modular forms on tube domains, there are two types of known Fourier expansions, i.e. the classical Fourier expansion and the Fourier-Jacobi expansion. Either of them is along a maximal parabolic subgroup. In this paper, we discuss Fourier expansion of holomorphic modular forms on tube domains of classical type along the minimal parabolic subgroup. We also relate our Fourier expansion to the two known ones in terms of Fourier coefficients and theta series appearing in these expansions.

Original languageEnglish
Pages (from-to)253-279
Number of pages27
JournalAbhandlungen aus dem Mathematischen Seminar der Universitat Hamburg
Volume74
Issue number1
DOIs
Publication statusPublished - 2004 Dec 1

    Fingerprint

Keywords

  • Fourier expansion
  • Generalized Whittaker function
  • Tube domains

ASJC Scopus subject areas

  • Mathematics(all)

Cite this